# SDR SWIA95717

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR WOULD NOT RETRACT AND RED LIGHT STAYED ON.  TOWER VERIFIED THAT GEAR DID NOT RETRACT.  REPLACED RIGHT MAIN LANDING GEAR OUTBOARD SEQUENCE VALVE.  CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD AND TEST FLIGHT SATISFACTORY.
